# SDR CALA9701244

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Gaskets
- Part number: 458254077510
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FIRE LOOP DETECTOR LIGHT BEGAN TO FLICKER WHILE EN ROUTE.  ABNORMAL PROCEDURES WERE FOLLOWED AND TEST INDICATED NR 1 ENGINE FIRE.  THE NR 1 ENGINE POWER WAS REDUCED TO IDLE AND THE FIRE LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND ENGINE ANTI-ICE DUCTS HAD WORN GASKETS.  THE GASKETS WERE REPLACED AND LEAK CHECKS WERE GOOD.
